# SDR SWAA2015071641996

- Difficulty date: July 2, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 42,714 hours, 19,034 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG LOWER TRUNNION FITTING FACES CORRODED.  R & R FITTING IAW EA.
